Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 9602504, 7 pages
https://doi.org/10.1155/2019/9602504
Research Article

Distance to Spaces of Semicontinuous and Continuous Functions

Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, Spain

Correspondence should be addressed to Carlos Angosto; se.tcpu@otsogna.solrac

Received 22 March 2019; Accepted 16 April 2019; Published 8 May 2019

Academic Editor: Miguel Martin

Copyright © 2019 Carlos Angosto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Angosto, “Distance to Spaces of Semicontinuous and Continuous Functions,” Journal of Function Spaces, vol. 2019, Article ID 9602504, 7 pages, 2019. https://doi.org/10.1155/2019/9602504.